# SDR ASAA95067

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 6013211
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FWD EMERGENCY EVACUATION SLIDE EXTERIOR LIGHTS WERE FOUND INOPERATIVE.  REPLACED FWD EVACUATION SLIDE BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (W)
